umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the number of matchings in regular graphs
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2008 (English)In: The Electronic Journal of Combinatorics, ISSN 1097-1440, E-ISSN 1077-8926, Vol. 15, no 1Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 15, no 1
Identifiers
URN: urn:nbn:se:umu:diva-19887OAI: oai:DiVA.org:umu-19887DiVA, id: diva2:207688
Available from: 2009-03-12 Created: 2009-03-12 Last updated: 2017-12-13

Open Access in DiVA

No full text in DiVA

By organisation
Mathematics and Mathematical Statistics
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf